# SDR ASAA11710827

- Difficulty date: December 17, 2011
- Submitted: December 21, 2011
- Operation: Air carrier
- Aircraft: N627AS
- Make and model: Boeing 737790
- Aircraft serial: 30794
- Aircraft time: 37,442 hours, 16,402 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF TASK CARD 78233001 EMERGENCY LIGHTING SWITCH OPERATIONAL CHECK AND BATTERY PACKS FUNCTIONAL CHECK.  BATTERY PACKS M1668 & M1670 FAILED.  REF TASK CARD 78233001 EMERGENCY LIGHTING SWITCH OPERATIONAL CHECK AND BATTERY PACKS FUNCTIONAL CHECK.  REPLACED BATTERY PACKS M1668 & M1670 & OPS CHECKED GOOD REF AMM 33 51 06.
